교원프로필

박지훈 사진
교원에 대한 정보를 나타내는 표입니다.
성명 박지훈
소속 수학과
전화번호 279-2059
E-mail wlog@postech.ac.kr
Homepage .

학력

  • 1996~2001 JOHNS HOPKINS UNIV. (박사-수학)
  • 1994~1996 서울대학교 (석사-수학)
  • 1990~1994 서울대학교 (학사-수학)

주요경력

  • 2001~2003 : Univ. of Georgia

전문분야

  • Algebraic Geometry

학술지

국제전문학술지

  • Birationally rigid Fano threefold hypersurfaces, MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, , 246, - (2017)
  • Cylinders in del Pezzo surfaces, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, , 2017, 1179-1230 (2017)
  • Affine cones over smooth cubic surfaces, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, , 18, 1537-1564 (2016)
  • Cylinders in singular del Pezzo surfaces, Compositio Mathematica, , 152, 1198-1224 (2016)
  • Flexible affine cones over del Pezzo surfaces of degree 4, European Journal of Mathematics, , 2, 304-318 (2016)
  • Log canonical thresholds of complete intersection log del Pezzo surfaces, Proceedings of the Edinburgh Mathematical Society. Series II, , 58, 445-483 (2015)
  • Log canonical thresholds of certain Fano hypersurfaces, MATHEMATISCHE ZEITSCHRIFT, , 276, 51-79 (2014)
  • Log canonical thresholds on Gorenstein canonical del Pezzo surfaces, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, , 54, 187-219 (2011)
  • Slopes of smooth curves on Fano manifolds, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, , 43, 827-839 (2011)
  • The geometry of quantum learning, QUANTUM INFORMATION PROCESSING, , 9, 321-341 (2010)
  • Exceptional del Pezzo hypersurfaces, JOURNAL OF GEOMETRIC ANALYSIS, , 20, 787-816 (2010)
  • Log-canonical thresholds on del Pezzo surfaces of degrees >=2, NAGOYA MATHEMATICAL JOURNAL, , 200, 1-26 (2010)
  • Halphen pencils on weighted Fano threefold hypersurfaces, CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, , 7, 1-45 (2009)
  • On factorial double solids with simple double points, JOURNAL OF PURE AND APPLIED ALGEBRA, , 208, 361-369 (2007)
  • Two remarks on sextic double solids, JOURNAL OF NUMBER THEORY, , 122, 1-12 (2007)
  • A remark on hypersurfaces with isolated singularities, MANUSCRIPTA MATHEMATICA, , 121, 451-456 (2006)
  • Weighted Fano threefold hypersurfaces, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, , 600, 81-116 (2006)
  • Factorial hypersufaces in P-4 with nodes, GEOMETRIAE DEDICATA, , 121, 205-219 (2006)
  • Chebyshev polynomials over finite fields and reversibility of sigma-automata on square grids, THEORETICAL COMPUTER SCIENCE, , 320, 465-483 (2004)
  • A note on del Pezzo fibrations of degree 1, COMMUNICATIONS IN ALGEBRA, , 31, 5755-5768 (2003)
  • Total log canonical thresholds and generalized Eckardt points, SBORNIK MATHEMATICS, , 193, 779-789 (2002)
  • Birational maps of del Pezzo fibrations, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, , 538, 213-221 (2001)
  • A note on Weierstrass points of bielliptic curves, MANUSCRIPTA MATHEMATICA, , 95, 33-45 (1998)

국내전문학술지

일반학술지

학술회의논문

학회발표

  • Log canonical thresholds and its applications on Fano varieties, ., 0, 0, - (2016)
  • Automorphisms of the complement of a smooth del Pezzo hypersurface, ., 0, 0, - (2016)
  • Birational maps of del Pezzo fibrations and alpha-invariants of del Pezzo surfaces, ., 0, 0, - (2016)
  • Cylinders on rational surfaces, ., 0, 0, - (2015)
  • Cylinders on rational surfaces, ., 0, 0, - (2015)
  • Birational rigidity of Fano threefold hypersurfaces, ., 0, 0, - (2015)
  • Cylinders in del Pezzo surfaces, ., 0, 0, - (2015)
  • Fano threefold hypersurfaces, ., 0, 0, - (2015)
  • Birational rigidity of Fano threefold hypersurfaces, ., 0, 0, - (2014)
  • Cylinders in smooth del Pezzo surfaces, ., 0, 0, - (2014)
  • Log canonical threshold and its applications, ., 0, 0, - (2014)
  • Non-rationality of Fano threefold hypersurfaces in the 95 families of Fletcher and Reid, ., 0, 0, - (2013)
  • Fano threefold hypersurfaces, ., 0, 0, - (2013)
  • Log canonical thresholds and affine cones of del Pezzo surfaces, ., 0, 0, - (2013)
  • Alpha-functions and affine cones of smooth del Pezzo surfaces, ., 0, 0, - (2013)
  • Alpha-functions of del Pezzo surfaces, ., 0, 0, - (2013)
  • Alpha-functions of smooth del Pezzo surfaces, ., 0, 0, - (2013)
  • Log canonical threshold and its applications, ., 0, 0, - (2013)
  • Weighted Fano threefold hypersurfaces, ., 0, 0, - (2012)
  • Non-rationality of Fano threefold hypersurfces, ., 0, 0, - (2011)
  • Log canonical threshold, stability and Kaehler-Einstein metric on Fano manifolds, ., 0, 0, - (2011)
  • Elliptic fibration structures on Fano threefold hypersurfaces, ., 0, 0, - (2011)
  • Kaehler-Einstein metrics, slope stability and Fano bundles, ., 0, 0, - (2011)
  • Quasi-smooth Fano 3-fold hypersurfaces in the 95 families, ., 0, 0, - (2011)
  • irationally super-rigid quasi-smooth Fano 3-fold hypersurfaces in the 95 families, ., 0, 0, - (2011)
  • Geometry of Irreducibility, ., 0, 0, - (2011)
  • Kaehler-Einstein metrics on Fano manifolds, ., 0, 0, - (2011)
  • Kaehler-Einstein metrics on Fano manifolds, ., 0, 0, - (2011)
  • Slopes of smooth curves on Fano manifolds, ., 0, 0, - (2010)
  • Fano bundles and slope stability, ., 0, 0, - (2010)
  • Elliptic fibrations on Fano threefold hypersurfaces in weighted projective space, ., 0, 0, - (2010)
  • Slopes of smooth curves on Fano manifolds, ., 0, 0, - (2010)
  • Elliptic fibrations on weighted Fano threefold hypersurfaces, ., 0, 0, - (2010)
  • Del Pezzo surfaces and Einstein metrics, ., 0, 0, - (2010)
  • Algebra and Analysis of Log Canonical Thresholds, ., 0, 0, - (2010)
  • Log canonical thresholds of Fano varieties, ., 0, 0, - (2010)
  • Log canonical thresholds of effective anticanonical divisors on Fano varieties, ., 0, 0, - (2010)
  • Log canonical thresholds on Fano varieties, ., 0, 0, - (2009)
  • Q-factoriality of double solids, Singularity Theory and Commutative Algebra, 0, 0, - (2005)
  • Q-factorial double solids with simple double points, Korea-Japan conference on algebraic geometry, 0, 0, - (0000)
  • Rational, unirational, rationally connected and uniruled varieties, Algebraic geometry-number theory camp, 0, 0, - (0000)
  • Potential density of rational points on singular sextic double solids, KIAS workshop on higher dimensional algebraic varieties, 0, 0, - (0000)
  • Q-factorial sextic double solids, Seminar, 0, 0, - (0000)
  • Q-factoriality of double solids, Singularity Theory and Commutative Algebra, 0, 0, - (0000)
  • Factorial hypersurfaces in P^4 with nodes, Geometry Seminar, 0, 0, - (0000)
  • Factorial nodal hypersurfaces in P^4, POSTECH-Ecole Polytechnique Joint Workshop on Mathematics, 0, 0, - (0000)
  • Halphen pencils on Fano 3-fold weighted hypersurfaces, KMS 2006 Fall Conference, 0, 0, - (0000)
  • Factorial nodal hypersurfaces in P^4, Algebra Seminar, 0, 0, - (0000)
  • Log canonical thresholds, KIAS Winter School on Algebraic Geometry, 0, 0, - (0000)
  • Existence of Kaehler-Einstein metrics on certain Fano hypersurfaces, 2nd NIMS School in Algebraic Geometry, 0, 0, - (0000)
  • Log canonical thresholds on del Pezzo hypersurfaces, Algebraic Geometry in East Asia, 0, 0, - (0000)

단행본

  • Cohomological and geometric approaches to rationality problems, Springer, , 박지훈 (2010)
  • Cohomological and Geometric Approaches to Rationality Problems, Springer, , 박지훈 (2010)

연구실적

  • 파노지수 1의 파노 대수다양체의 비유리성 연구, 포항공과대학교 (2003-2004)
  • 파노 3차원 사형공간 이차 덮개에 관한 연구, 포항공과대학교 (2004-2005)
  • 파노지수 1의 파노 대수다양체의 비유리성 연구, 포항공과대학교 (2004-2004)
  • Q-FACTORIAL 대수공간에 대한 연구, 포항공과대학교 (2004-2005)
  • Q-FACTOR 대수공간에 대한 연구, 포항공과대학교 (2005-2005)
  • 로그 칼라비-야우 공간의 특이점 연구, 한국학술진흥재단 (2008-2009)
  • 로그 칼라비-야우 공간의 특이점 연구, 재단법인한국연구재단 (2009-2010)
  • 4.3358이월과제, 재단법인한국연구재단 (2009-2010)
  • 대수기하학적 방법에 의한 아인쉬타인 계량 연구, 재단법인한국연구재단 (2010-2011)
  • (학생)인건비풀링과제, 포항공대산학협력단 (2010-2020)
  • 대수기하학적 방법에 의한 아인쉬타인 계량 연구, 재단법인한국연구재단 (2011-2012)
  • 4.5470_1차년도 이월과제, 재단법인한국연구재단 (2011-2012)
  • 대수기하학적 방법에 의한 아인쉬타인 계량 연구, 재단법인한국연구재단 (2012-2013)
  • 4.6837/7156_2차년도 이월과제, 재단법인한국연구재단 (2012-2013)

IP